# SDR HEEA202311280001

- Difficulty date: November 28, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N950PH
- Make and model: Skrsky S92A
- Aircraft serial: 920274
- Aircraft time: 9,965 hours
- System (JASC): 3400 · Navigation System
- Part: Processor
- Part number: 1451301002
- Part serial: 6976
- Condition: Inoperative
- Location: Avionics
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: D

## Discrepancy

ENROUTE, AHRS #2 AND AP #1 & 2 FAILED, RETURNED TO HOUMA
